Techniques de construction de différentielles holomorphes et hyperbolicité [d'après J.-P. Demailly, S. Diverio, J. Merker, E. Rousseau, Y.-T. Siu...]
Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Exposé no. 1061, 37 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2014__361__77_0,
     author = {P\u aun, Mihai},
     title = {Techniques de construction de diff\'erentielles holomorphes et hyperbolicit\'e [d'apr\`es J.-P. Demailly, S. Diverio, J. Merker, E. Rousseau, Y.-T. Siu...]},
     booktitle = {S\'eminaire Bourbaki volume 2012/2013 : expos\'es 1059-1073 - Avec table par noms d'auteurs de 1948/49 \`a 2012/13},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1061},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {361},
     year = {2014},
     zbl = {1361.32001},
     mrnumber = {3289278},
     language = {fr},
     url = {archive.numdam.org/item/AST_2014__361__77_0/}
}
Păun, Mihai. Techniques de construction de différentielles holomorphes et hyperbolicité [d'après J.-P. Demailly, S. Diverio, J. Merker, E. Rousseau, Y.-T. Siu...], dans Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Exposé no. 1061, 37 p. http://archive.numdam.org/item/AST_2014__361__77_0/

[BeKi10] G. Bérczi & F. Kirwan - « A geometric construction for invariant jet differentials », arXiv: 1012.1797. | MR 3076059 | Zbl 1331.58007

[Blo26a] A. Bloch - « Sur les systèmes de fonctions uniformes satisfaisant à l'équation d'une variété algébrique dont l'irrégularité dépasse la dimension », J. Math. Pures Appl. (9) 5 (1926), p. 19-66. | EuDML 234834 | JFM 52.0373.04

[Blo26b] A. Bloch, « Sur les systèmes de fonctions holomorphes à variétés linéaires lacunaires », Ann. Sci. École Norm. Sup. (3) 43 (1926), p. 309-362. | Article | EuDML 81441 | JFM 52.0326.01 | Numdam | MR 1509274

[Bog77] F. A. Bogomolov - « Families of curves on a surface of general type », Dokl Akad. Nauk SSSR 236 (1977), no. 5, p. 1041-1044. | MR 457450 | Zbl 0415.14013

[Bog79] F. A. Bogomolov, « Holomorphic tensors and vector bundles on projective varieties », Math. USSR, Izv. 13 (1979), p. 499-555. | Article | Zbl 0439.14002

[Bro78] R. Brody - « Compact manifolds and hyperbolicity », Trans. Amer. Math. Soc. 235 (1978), p. 213-219. | MR 470252 | Zbl 0416.32013

[BrGr77] R. Brody & M. Green - « A family of smooth hyperbolic hypersurfaces in P 3 », Duke Math. J. 44 (1977), no. 4, p. 873-874. | Article | MR 454080 | Zbl 0383.32009

[BKT12] Y. Brunebarbe, B. Klingler & B. Totaro - « Symmetric differentials and the fundamental group », arXiv:1204.6443. | Article | MR 3127814 | Zbl 1296.32003

[Bru02] M. Brunella - « Courbes entières dans les surfaces algébriques complexes (d'après McQuillan, Demailly-El Goul,... ) », in Séminaire Bourbaki, vol. 2000/2001, Astérisque, vol. 282, Soc. Math. France, Paris, 2002, exp. n°881, p. 39-61. | EuDML 110297 | Numdam | MR 1975174 | Zbl 1031.14014

[Car28] H. Cartan - « Sur les systèmes de fonctions holomorphes à variétés linéaires lacunaires et leurs applications », Ann. Sci. École Norm. Sup. (3) 45 (1928), p. 255-346. | Article | EuDML 81454 | JFM 54.0357.06 | Numdam | MR 1509288

[Cle86] H. Clemens - « Curves on generic hypersurfaces », Ann. Sci. École Norm. Sup. (4) 19 (1986), no. 4, p. 629-636. | Article | EuDML 82190 | Numdam | MR 875091 | Zbl 0611.14024

[Dem85] J.-P. Demailly - « Champs magnétiques et inégalités de Morse pour la d '' -cohomologie », Ann. Inst. Fourier (Grenoble) 35 (1985), no. 4, p. 189-229. | Article | EuDML 74695 | Numdam | MR 812325 | Zbl 0565.58017

[Dem95] J.-P. Demailly, « Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials », in AMS Summer School on Algebraic Geometry (Santa Cruz, 1995) (J. Kollár & R. Lazarsfeld, éds.), Proc. Sympos. Pure Math., vol. 62, Amer. Math. Soc., Providence, 1997, p. 285-360. | Article | MR 1492539 | Zbl 0919.32014

[Dem97] J.-P. Demailly, « Variétés hyperboliques et équations différentielles algébriques », Gaz. Math. (1997), no. 73, p. 3-23. | MR 1462789 | Zbl 0901.32019

[Dem11] J.-P. Demailly, « Holomorphic Morse inequalities and the Green-Griffiths-Lang conjecture », Pure Appl. Math. Q. 7 (2011), no. 4, p. 1165-1207. | Article | MR 2918158 | Zbl 1316.32014

[Dem12] J.-P. Demailly, « Hyperbolic algebraic varieties and holomorphic differential equations », Acta Math. Vietnam. 37 (2012), no. 4, p. 441-512. | MR 3058660 | Zbl 1264.32022

[DLu01] G.-E. Dethloff & S. S.-Y. Lu - « Logarithmic jet bundles and applications », Osaka J. Math. 38 (2001), no. 1, p. 185-237. | MR 1824906 | Zbl 0982.32022

[Div08] S. Diverio - « Differential equations on complex projective hypersurfaces of low dimension », Compos. Math. 144 (2008), no. 4, p. 920-932. | Article | MR 2441250 | Zbl 1193.32013

[Div09] S. Diverio, « Existence of global invariant jet differentials on projective hypersurfaces of high degree », Math. Ann. 344 (2009), no. 2, p. 293-315. | Article | MR 2495771 | Zbl 1166.32013

[DMR10] S. Diverio, J. Merker & E. Rousseau - « Effective algebraic degeneracy », Invent. Math. 180 (2010), no. 1, p. 161-223. | Article | MR 2593279 | Zbl 1192.32014

[DR11] S. Diverio & E. Rousseau - A survey on hyperbolicity of projective hypersurfaces, Publ. Mat. IMPA, Inst. Mat. Pura Apl., Rio de Janeiro, 2011. | MR 2933164 | Zbl 1250.32001

[DR12] S. Diverio & E. Rousseau - « Communication personnelle », octobre 2012.

[DT10] S. Diverio & S. Trapani - « A remark on the codimension of the Green-Griffiths locus of generic projective hypersurfaces of high degree », J. reine angew. Math. 649 (2010), p. 55-61. | MR 2746466 | Zbl 1211.32015

[Dol81] I. Dolgachev - « Weighted projective varieties », in Group actions and vector fields (Vancouver, 1981) (J. B. Carrels, éd.), Lecture Notes in Math., vol. 956, Springer, Berlin, 1982, p. 34-71. | Article | MR 704986 | Zbl 0516.14014

[Ein88] L. Ein - « Subvarieties of generic complete intersections », Invent. Math. 94 (1988), no. 1, p. 163-169. | Article | EuDML 143622 | MR 958594 | Zbl 0701.14002

[Ein91] L. Ein, « Subvarieties of generic complete intersections II », Math. Ann. 289 (1991), no. 3, p. 465-471. | Article | EuDML 164792 | MR 1096182 | Zbl 0746.14019

[Gher41] G. Gherardelli - « Sul modello minimo della varietà degli elementi differenziali del 2 ordine del piano projettivo », Atti Accad. Italia. Rend. Cl. Sci. Fis. Mat. Nat. (7) 2 (1941), p. 821-828. | JFM 67.0622.02 | MR 17961 | Zbl 0026.15003

[Grau89] H. Grauert - « Jetmetriken und hyperbolische Géométrie », Math. Z. 200 (1989), no. 2, p. 149-168. | Article | EuDML 173998 | MR 978291 | Zbl 0664.32020

[GG80] M. Green & P. Griffiths - « Two applications of algebraic geometry to entire holomorphic mappings », in The Chern Symposium 1979 (Proc. Internat. Sympos., Berkeley, 1979), Springer, New York, 1980, p. 41-74. | Article | MR 609557 | Zbl 0508.32010

[Gr75] M. L. Green - « Some Picard theorems for holomorphic maps to algebraic varieties », Amer. J. Math. 97 (1975), p. 43-75. | Article | MR 367302 | Zbl 0301.32022

[Kob70] S. Kobayashi - Hyperbolic manifolds and holomorphic mappings, Pure Appl. Math., vol. 2, Marcel Dekker Inc., New York, 1970. | MR 277770 | Zbl 0207.37902

[Kob76] S. Kobayashi, « Intrinsic distances, measures and geometric function theory », Bull. Amer. Math. Soc. 82 (1976), no. 3, p. 357-416. | Article | MR 414940 | Zbl 0346.32031

[Lan86] S. Lang - « Hyperbolic and Diophantine analysis », Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 2, p. 159-205. | Article | MR 828820 | Zbl 0602.14019

[Lu91] S. S.-Y. Lu - « On merornorphic maps into varieties of log-general type », in Several complex variables and complex geometry (Santa Cruz, 1989) II, Proc. Sympos. Pure Math., vol. 52, Amer. Math. Soc., Providence, 1991, p. 305-333. | Article | MR 1128555 | Zbl 0767.32013

[Merk10] J. Merker - « Complex projective hypersurfaces of general type: toward a conjecture of Green and Griffiths », arXiv:1005.0405.

[Merk09] J. Merker, « Low pole order frames on vertical jets of the universal hyper-surface », Ann. Inst. Fourier (Grenoble) 59 (2009), no. 3, p. 1077-1104. | Article | EuDML 10417 | Numdam | MR 2543663 | Zbl 1172.32005

[Mey89] P.-A. Meyer - « Qu'est ce qu'une différentielle d'ordre n? », Exposition. Math. 7 (1989), no. 3, p. 249-264. | MR 1007886 | Zbl 0688.60041

[Nogu77] J. Noguchi - « Holomorphic curves in algebraic varieties », Hiroshima Math. J. 7 (1977), no. 3, p. 833-853. | Article | MR 590432 | Zbl 0412.32025

[Nogu81] J. Noguchi, « Lemma on logarithmic derivatives and holomorphic curves in algebraic varieties », Nagoya Math. J. 83 (1981), p. 213-233. | Article | MR 632655 | Zbl 0429.32003

[Pac04] G. Pacienza - « Subvarieties of general type on a general projective hyper-surface », Trans. Amer. Math. Soc. 356 (2004), no. 7, p. 2649-2661 (electronic). | Article | MR 2052191 | Zbl 1056.14060

[PacR] G. Pacienza & E. Rousseau - « On the logarithmic Kobayashi conjecture », J. reine angew. Math. 611 (2007), p. 221-235. | MR 2361090 | Zbl 1133.32015

[Pa08] M. Păun - « Vector fields on the total space of hypersurfaces in the projective space and hyperbolicity », Math. Ann. 340 (2008), no. 4, p. 875-892. | Article | MR 2372741 | Zbl 1137.32010

[Rou06a] E. Rousseau - « Équations différentielles sur les hypersurfaces de 4 », J. Math. Pures Appl. (9) 86 (2006), no. 4, p. 322-341. | Article | MR 2257847 | Zbl 1115.14009

[Rou06b] E. Rousseau, « Étude des jets de Demailly-Semple en dimension 3 », Ann. Inst. Fourier (Grenoble) 56 (2006), no. 2, p. 397-421. | Article | EuDML 10151 | Numdam | MR 2226021 | Zbl 1092.58003

[Rou07a] E. Rousseau, « Weak analytic hyperbolicity of generic hypersurfaces of high degree in 4 », Ann. Fac. Sci. Toulouse Math. (6) 16 (2007), no. 2, p. 369-383. | Article | EuDML 10055 | Numdam | MR 2331545 | Zbl 1132.32010

[Rou07b] E. Rousseau, « Weak analytic hyperbolicity of complements of generic surfaces of high degree in projective 3-space », Osaka J. Math. 44 (2007), no. 4, p. 955-971. | MR 2383820 | Zbl 1140.32013

[Sak78] F. Sakai - « Symmetric powers of the cotangent bundle and classification of algebraic varieties », in Algebraic geometry (Copenhagen, 1978), Lecture Notes in Math., vol. 732, Springer, Berlin, 1979, p. 545-563. | Article | MR 555717 | Zbl 0415.14020

[Semp54] J. G. Semple - « Some investigations in the geometry of curve and surface elements », Proc. London Math. Soc. (3) 4 (1954), p. 24-49. | Article | MR 61406 | Zbl 0055.14505

[Siu97] Y.-T. Siu - « A proof of the general Schwarz lemma using the logarithmic derivative lemma », lettre à J.-P. Demailly, avril 1997.

[Siu02] Y.-T. Siu, « Some recent transcendental techniques in algebraic and complex geometry », in Proceedings of the International Congress of Mathematicians (Beijing, 2002) I, Higher Ed. Press, Beijing, 2002, p. 439-448. | MR 1989197 | Zbl 1028.32012

[Siu04] Y.-T. Siu, « Hyperbolicity in complex geometry », in The legacy of Niels Henrik Abel, Springer, Berlin, 2004, p. 543-566. | Article | MR 2077584 | Zbl 1076.32011

[Siu12] Y.-T. Siu, « Hyperbolicity of generic high-degree hypersurfaces in complex projective spaces », arXiv: 1209.2723. | MR 3425387 | Zbl 1333.32020

[SY96a] Y.-T. Siu & S.-K. Yeung - « Hyperbolicity of the complement of a generic smooth curve of high degree in the complex projective plane », Invent. Math. 124 (1996), no. 1-3, p. 573-618. | Article | MR 1369429 | Zbl 0856.32017

[SY96b] Y.-T. Siu & S.-K. Yeung, « A generalized Bloch theorem and the hyperbolicity of the complement of an ample divisor in an abelian variety », Math. Ann. 306 (1996), no. 4, p. 743-758. | Article | EuDML 165478 | MR 1418351 | Zbl 0882.32009

[SY97] Y.-T. Siu & S.-K. Yeung - « Defects for ample divisors of abelian varieties, Schwarz lemma, and hyperbolic hypersurfaces of low degrees », Amer. J. Math. 119 (1997), no. 5, p. 1139-1172. | Article | MR 1473072 | Zbl 0947.32012

[Tra95] S. Trapani - « Numerical criteria for the positivity of the difference of ample divisors », Math. Z. 219 (1995), no. 3, p. 387-401. | Article | EuDML 174780 | MR 1339712 | Zbl 0828.14002

[Vois98] C. Voisin - « On a conjecture of Clemens on rational curves on hypersurfaces », J. Differential Geom. 44 (1996), no. 1, p. 200-213. | Article | MR 1420353 | Zbl 0883.14022

C. Voisin - « On a conjecture of Clemens on rational curves on hypersurfaces », correction : J. Differential Geom. 49 (1998), p. 601-611. | Article | MR 1669712 | Zbl 0994.14026

[Winkel] J. Winkelmann - « On Brody and entire curves », Bull. Soc. Math. France 135 (2007), no. 1, p. 25-46. | Article | EuDML 272472 | Numdam | MR 2430197 | Zbl 1159.32015